MathSciNet Relay Station
MathSciNet bibliographic data
MR2453421 (2010e:68207) 68W20 (05C70 05C85 68W40 91A05 91A40)
Csaba, Béla; Pluhár, András A randomized algorithm for the on-line weighted bipartite matching problem. J. Sched. 11 (2008), no. 6, 449–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement